Itching

I just wanted to let you know that I personally have found something that has helped me with my itching. I have been using mineral oil. It happens to be the one that is used for ingesting for laxative purposes. My husband bought it at the pharmacy. It says on the bottle 100% pharmaceutical grade mineral oil. The brand is Top Care. (I am in the US).

In one weeks time my rash and itching is 90% better. I rub it on my legs once per day. I have to say I have used a tremendous amount of different products ...holistic, Dr. Prescribed and many other creams.

I really hope that this will help someone else.

Blessings to all,

Janet

5 Replies

oldestnewest
  • hi Janet

    Glad you have found something that works for you. Next time my itching surfaces it's ugly head I will try that Liz C x

  • Thanks Janet will try that. Kind regards aime. X

  • To Janet123, I too suffer from itching with my PV (diagnosed Oct 14), calling it an itch is just so lame ,it is an itch from HELL' you scratch until you bleed and then some more and it never gives up, my legs have been scared from flat bumps that are hot, none of the ointment, creams, anti-histamines helped, also they want to treat me with ' Light therapy'

    . I have been put on Hydroxycarbamide 1 per weekday with Sat/Sun off. All my reading were riding up towards the sky, so the doc upped my Hydroxy to taking one tablet each day. Lo and behold my itch and rash calmed down, could they have found a way out for me I wonder and hope.

    But I will get some mineral oil to keep in my cupboard ready just in case.

    I feel for anyone with this horrible by- product of PV, ET etc, I feel we must Keep Calm and Carry On.

    Don't get too stressed by what is happening to us and keep smiling.

    Best wishes to one and all.

    Bordeauxgirl

  • The mineral oil has really been a miracle for me. I use it everyday so I don't get the rash back. I am still just taking aspirin. One Dr wanted to start me on Hydroxy but I am holding off for now. I am really trying to stay positive and after the initial shock of diagnosis have been feeling better. Some days I just can't and those days I rest.

    How is your increase in Hydroxy working for you? Have you had any side effects?

    Regards, Janet

  • Hello Janet, just read your notice regarding the mineral oil I will definitely be off to the chemists in the morning.

    The increased Hydroxycarbamide to 1 each weekday has helped to decrease the itching and the horrible rash, I have had no side effects from taking the chemo tabs.. thank goodness, I feel that if I remain upbeat about the whole disease and not panic I will get through it, I can't do anything about having this nasty illness so why mess with my own head.

    I have always been a happy person so I'm not going to let this get me down and I hope you can do the same thing.

    I really don't understand why I have it I have never smoked, I don't drink , no one in my family have had cancer, maybe distant rellies but I never knew them, I will never know so why worry.

    regards Bordeauxgirl.

You may also like...